Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 3, Pages 615-619
http://dx.doi.org/10.1155/S0161171285000667

θ-regular spaces

Department of Mathematics, Texas Tech University, Lubbock 79409, Texas, USA

Received 29 May 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dragan S. Janković, “ -regular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 615-619, 1985. https://doi.org/10.1155/S0161171285000667.